On non-Borel $F_\parallel$-sets
Doklady Akademii Nauk, Tome 260 (1981) no. 5, pp. 1061-1064
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_5_a8,
author = {V. G. Kanovei and A. V. Ostrovsky},
title = {On {non-Borel} $F_\parallel$-sets},
journal = {Doklady Akademii Nauk},
pages = {1061--1064},
year = {1981},
volume = {260},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a8/}
}
V. G. Kanovei; A. V. Ostrovsky. On non-Borel $F_\parallel$-sets. Doklady Akademii Nauk, Tome 260 (1981) no. 5, pp. 1061-1064. http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a8/